# SDR SWAA2012120310087

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 26,062 hours, 11,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410V12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACK BETWEEN 312-328 RBL 31.  REMOVED & REPLACED INTERCOSTAL AT RBL 31 STA 312-328 IAW B737 SRM 51-40-02, SRM 51-40-05 P/N 141A5410V12 PO #2227110.
